Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 30, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Aug 16, 2009, 6:14 AM CDT. It took effect at Aug 16, 2009, 7:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2009, 6:14 AM CDT (11:14 UTC)
- In effect from
- Aug 16, 2009, 7:00 AM CDT
- Expired
- Aug 16, 2009, 10:55 PM CDT
- In force
- 16 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
355 WHUS74 KMOB 161114 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 614 AM CDT SUN AUG 16 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT MONDAY OVER THE ALABAMA COASTAL WATERS... .TROPICAL DEPRESSION FOUR HAS FORMED OVER THE EASTERN GULF AND IS FORECAST BY THE NATIONAL HURRICANE CENTER TO MAKE LANDFALL OVER THE FLORIDA PANHANDLE TONIGHT. THE ADVISORY AREA IS FORECAST TO BE ON THE WEST SIDE OF THE CIRCULATION WITH WINDS AND SEAS INCREASING TO SMALL CRAFT ADVISORY CRITERIA THROUGH MONDAY MORNING. GMZ630-650-670-161700- /O.NEW.KMOB.SC.Y.0030.090816T1200Z-090817T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 614 AM CDT SUN AUG 16 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT MONDAY. EAST WINDS AROUND 15 KNOTS THIS MORNING ARE FORECAST TO BECOME NORTHEAST AND INCREASE TO AROUND 20 KNOTS THIS AFTERNOON THEN NORTH TONIGHT. OCCASIONAL GUSTS NEAR 30 KNOTS AT TIMES. SEAS WILL BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
054 WHUS74 KMOB 161700 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1200 PM CDT SUN AUG 16 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT MONDAY OVER THE ALABAMA COASTAL WATERS... .SYNOPSIS...TROPICAL DEPRESSION FOUR HAS BEEN UPGRADED TO TROPICAL STORM CLAUDETTE...LOCATED OVER THE EASTERN GULF AND MOVING INTO THE FLORIDA PANHANDLE THIS EVENING. WINDS AND SEAS WILL INCREASE OVER THE NORTH CENTRAL GULF WATERS TODAY. CLAUDETTE WILL CONTINUE MOVING INLAND THROUGH MONDAY. WINDS DECREASING OVER THE MARINE AREA...BUT SEAS WILL BE SLOW TO SUBSIDE. CONDITIONS IMPROVING BY MIDWEEK. FOR ADDITIONAL INFORMATION ON TROPICAL STORM CLAUDETTE...REFER TO THE LATEST ADVISORIES BY THE NATIONAL HURRICANE CENTER. GMZ630-650-670-170100- /O.CON.KMOB.SC.Y.0030.000000T0000Z-090817T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 1200 PM CDT SUN AUG 16 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. EAST WINDS AROUND 15 KNOTS THIS MORNING WILL BECOME NORTHEAST AND INCREASE TO 20 TO 25 KNOTS GUSTING TO 30 KNOTS THROUGH THIS EVENING. SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
791 WHUS74 KMOB 161858 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 158 PM CDT SUN AUG 16 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT MONDAY OVER THE ALABAMA COASTAL WATERS...A TROPICAL STORM WARNING FOR COASTAL WATERS EAST OF PENSACOLA... .SYNOPSIS...TROPICAL STORM CLAUDETTE CONTINUES OVER THE NORTHEAST GULF AND HAS BEEN STRENGTHENING WHILE MOVING NORTHWEST AROUND 14 MPH. LANDFALL IN THE FLORIDA PANHANDLE EXPECTED THIS EVENING. WINDS AND SEAS WILL INCREASE OVER THE NORTH CENTRAL GULF WATERS TODAY AND TONIGHT. A TROPICAL STORM WARNING IS IN EFFECT FOR THE COASTAL WATERS EAST OF PENSACOLA. CLAUDETTE WILL CONTINUE MOVING INLAND THROUGH MONDAY AT WHICH TIME WINDS WILL DECREASE OVER THE MARINE AREA. HOWEVER...SEAS WILL SUBSIDE SLOWLY. WIND AND SEAS ABATING THROUGH MIDWEEK. FOR ADDITIONAL INFORMATION ON TROPICAL STORM CLAUDETTE REFER TO THE LATEST ADVISORIES BY THE NATIONAL HURRICANE CENTER. GMZ630-650-670-170300- /O.CON.KMOB.SC.Y.0030.000000T0000Z-090817T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 158 PM CDT SUN AUG 16 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. EAST WINDS 15 TO 20 KNOTS THIS AFTERNOON WILL BECOME NORTHEAST AND INCREASE TO 20 TO 25 KNOTS GUSTING TO 30 KNOTS THROUGH THIS EVENING. SEAS BUILDING TO 6 TO 8 FEET. A TROPICAL STORM WARNING IS IN EFFECT FOR COASTAL WATERS EAST OF PENSACOLA WITH HIGHER WIND AND SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEA CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
246 WHUS74 KMOB 170355 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1055 PM CDT SUN AUG 16 2009 ...THE SMALL CRAFT ADVISORY FOR ALABAMA COASTAL WATERS HAS BEEN CANCELLED... .WINDS ON THE WEST SIDE OF TROPICAL STORM CLAUDETTE HAVE BEEN GENERALLY BELOW 20 KNOTS...SO THE ADVISORY HAS BEEN CANCELLED. GMZ630-650-670-170500- /O.CAN.KMOB.SC.Y.0030.000000T0000Z-090817T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 1055 PM CDT SUN AUG 16 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ON THE WEST SIDE OF CLAUDETTE HAVE REMAINED LIGHTER THAN SMALL CRAFT ADVISORY LEVELS AND ARE EXPECTED TO REMAIN SO AS CLAUDETTE MOVES INLAND LATE THIS EVENING NEAR DESTIN.. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Aug 16, 6:09 AM CDT, 5 minutes earlier.
Area forecast discussion, Aug 16, 6:09 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
609 AM CDT SUN AUG 16 2009
.SHORT TERM TODAY AND TONIGHT...A VERY INTERESTING AND BUSY SHIFT
TO SAY THE LEAST. WE NOW HAVE TROPICAL DEPRESSION 4 ON OUR HANDS
OVER THE EASTERN GULF...ABOUT 90 MILES WEST SOUTHWEST OF TAMPA FLORIDA.
THIS TROPICAL DEPRESSION HAS FORMED FROM A VIGOROUS MID LEVEL
VORTICITY MAXIMUM ALONG A TROPICAL WAVE THAT MOVED THROUGH THE
FLORIDA STRAITS 24 HOURS AGO. THE UPPER LOW THAT WAS IMPEDING ANY
DEVELOPMENT ALONG THE WAVE AXIS OVER THE PAST SEVERAL DAYS HAS MOVED
WESTWARD ACROSS THE YUCATAN PENINSULA. THE MID LEVEL ENERGY BECAME
DETACHED AND HAS MOVED INTO A MORE FAVORABLE UPPER AIR ENVIRONMENT AS
AN UPPER LEVEL ANTICYCLONE HAS FORMED OVER THE DEPRESSION.
CONSIDERING THIS...ALONG WITH WARM SSTS OVER THE GULF WATERS (MID
80S) AND THE CONVECTION PRESENTLY DEVELOPING/ORGANIZING AROUND THE
CENTER...THE NATIONAL HURRICANE CENTER IS CALLING FOR STRENGTHENING
TO STORM STATUS PRIOR TO LANDFALL TONIGHT OVER THE FL PANHANDLE.
THESE DEVELOPMENTS NECESSITATE AN UPWARD ADJUSTMENT TO THE WINDS IN
THE NEAR TERM. GIVEN THE PRESENT SMALL SIZE OF THE DEPRESSION AND THE
LIMITED AMOUNT OF RESIDENCE TIME FOR GROWTH AND EXPANSION OF THE WIND
RADII ENVELOPE OVER THE GULF WATERS...FORECAST WIND SPEEDS WILL BE A
CHALLENGE. WE EXPECT THE HEAVIER RAINS TO FALL EAST OF THE FORECAST
AREA...CLOSER TO AND EAST OF WHERE THE CENTER IS CURRENTLY FORECAST
TO MAKE LANDFALL. GIVEN THE OFFICIAL FORECAST BY THE NATIONAL
HURRICANE CENTER...A TROPICAL STORM WARNING IS IN PLACE FROM THE
AL/FL BORDER EASTWARD. RIP CURRENT RISK WILL BE ON THE INCREASE AS
WELL.
NOTE: THE DEPRESSION IS BEING STEERED BY A LOW/MID LEVEL RIDGE THAT
IS NOSING WESTWARD INTO THE SOUTHEAST. IF THE RIDGE STRENGTHENS MORE
THAN CURRENTLY FORECAST...LANDFALL COULD OCCUR MORE TO THE WEST.
STAY TUNED TO THIS FAST EVOLVING SITUATION. /10
MONDAY AND MONDAY NIGHT THE CURRENT NHC FORECAST FOR TROPICAL
DEPRESSION FOUR BRINGS THE SYSTEM AS A WEAKENING TROPICAL STORM
THROUGH THE EASTERN PORTION OF THE CWA...EXITING THE CWA MONDAY
MORNING. WIDESPREAD PRECIP AND TROPICAL STORM FORCE WIND GUSTS CAN BE
EXPECTED ALONG AND EAST OF THE TRACK MONDAY MORNING. BASED ON THE
OFFICIAL NHC FORECAST AND TS WIND PROBABILITIES...A TROPICAL STORM
WIND WARNING HAS BEEN ISSUED FOR THE INLAND PORTIONS OF FL PANHANDLE
AS WELL AS ESCAMBIA...COVINGTON...COVINGTON COUNTIES. PLEASE REFER TO
THE HURRICANE LOCAL STATEMENT FOR FURTHER INFORMATION. EVEN WITH THE
STORM MOVING NORTH OF CWA DURING THE DAY...IT WILL LEAVE BEHIND
PRECIP WATERS NEAR 2.25 INCHES. THIS COMBINED WITH THE HEATING OF THE
DAY SUPPORTS CATGORICAL POPS FOR MOST OF THE CWA. 34/JFB
.LONG TERM TUESDAY THROUGH SATURDAY...THE REMNANTS OF TROPICAL
DEPRESSION FOUR SHOULD BE WELL NORTHWEST OF THE CWA BY TUESDAY WITH
RIDGING BUILDING IN FROM THE WEST. HOWEVER...THE ECMWF WHICH
ACTUALLY INITIALIZES TD 4 BETTER THAN ANY OTHER GUIDANCE...LEAVES A
CORRIDOR OF LINGERING DEEP LAYER MOISTURE AND PRECIP WATERS ACROSS
THE SE MISSISSIPPI ZONES. THEREFORE...WILL KEEP POPS IN THE HIGH
CHANCE/LIKELY RANGE IN THE FAR WEST...TAPERING OFF TO SLIGHT CHANCES
IN THE EAST. UPPER LEVEL RIDGING EXTENDING FROM THE WESTERN ATLANTIC
INTO THE SOUTHEAST WILL BRING A RETURN TO MORE TYPICAL DIURNAL
CONVECTION FOR WED-THU WITH A DECREASE IN OVERALL COVERAGE COMPARED
TO THE START OF THE WEEK. HIGH TEMPS ARE FORECAST TO BE NEAR AVERAGE
IN THE LOWER 90S.
BY THE END OF THE WEEK...A DEEP TROUGH IS FORECAST TO MOVE INTO THE
EASTERN UNITED STATES...SERVING TO BREAK DOWN THE SOUTHEAST RIDGE. A
COLD FRONT IS FORECAST TO MOVE INTO THE REGION BY SATURDAY. WHETHER
THE FRONT IS ACTUALLY ABLE TO PUSH THROUGH THE CWA AND INTO THE
MARINE AREA IS STILL UNCERTAIN. THE ECMWF IS MUCH MORE ROBUST AND
FURTHER SOUTH WITH THE TROUGH AMPLIFICATION WHICH WOULD BE MORE
FAVORABLE TO MOVING THE FRONT INTO THE MARINE ZONES. WITH THIS
PATTERN...EXPECT AN INCREASE IN PRECIP CHANCES FOR FRIDAY INTO AT
LEAST EARLY SATURDAY...WITH CHANCES TAPERING OFF FROM NORTH TO SOUTH
THROUGH THE DAY AS DRIER AIR TRIES TO FILTER IN BEHIND THE FRONT.
CONSIDERING THE UNCERTAINTY IN FRONTAL PLACEMENT...WILL KEEP TEMPS
NEAR CLIMO FOR THE END OF THE PERIOD. 34/JFB
&&
.AVIATION 12Z ISSUANCE...EXPECT TO SEE BREEZY CONDITIONS OVER THE
TAF SITES TODAY AND TONIGHT WITH THE APPROACH OF TD#4. WINDS WILL BE
SLIGHTLY HIGHER OVER PNS TERMINAL. CIGS/VSBYS WILL BE UP AND DOWN
WITH THE PASSAGE OF SQUALLS. /10
&&
.MARINE...TROPICAL DEPRESSION 4 OVER THE EASTERN GULF IS FORECAST TO
STRENGTHEN TO STORM STATUS BEFORE COMING ASHORE OVER THE FL
PANHANDLE TONIGHT. OF COURSE...WITH THE APPROACH OF THE
STORM...WINDS WILL RESPOND BY INCREASING AND INCREASED SWELL WILL
IMPINGE ALONG THE COAST IN THE NEAR TERM. TROPICAL STORM WARNINGS
NOW IN EFFECT FOR COASTAL WATERS FROM PENSACOLA TO DESTIN OUT 60NM.
ALTHOUGH THE DEPRESSION IS FORECAST TO BE INLAND ON MONDAY AND A
DECREASE IN WINDS IS FORECAST OVER THE MARINE AREA...SEAS WILL BE
SLOWER TO SUBSIDE. MARINE CONDITIONS WILL IMPROVE BY THE MIDDLE
OF THE WEEK. FOR ADDITIONAL INFORMATION ON TROPICAL DEPRESSION
FOUR...REFER TO THE LATEST ADVISORIES BY THE NATIONAL HURRICANE
CENTER. /10 12Z ISSUANCE...EXPECT TO SEE BREEZY CONDITIONS OVER THE
TAF SITES TODAY AND TONIGHT WITH THE APPROACH OF TD#4. WINDS WILL BE
SLIGHTLY HIGHER OVER PNS TERMINAL. CIGS/VSBYS WILL BE UP AND DOWN
WITH THE PASSAGE OF SQUALLS. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 86 73 88 74 / 60 40 70 40
PENSACOLA 85 74 86 74 / 70 50 70 40
DESTIN 86 76 86 77 / 70 50 70 30
EVERGREEN 87 72 87 70 / 70 50 70 40
WAYNESBORO 88 72 89 72 / 60 30 60 40
CAMDEN 90 72 89 71 / 60 50 70 40
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...TROPICAL STORM WIND WARNING FROM 1 AM MONDAY TO 4 PM MONDAY FOR
THE FOLLOWING ZONES: CONECUH...COVINGTON...AND ESCAMBIA.
FL...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
TROPICAL STORM WIND WARNING FROM 1 AM MONDAY TO 4 PM MONDAY FOR
THE FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Aug 15, 9:28 AM CDT, 20 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 928 AM CDT SAT AUG 15 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-161430- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 928 AM CDT SAT AUG 15 2009 A TROPICAL WAVE OFF THE CENTRAL FLORIDA PANHANDLE WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS THIS MORNING AFFECTING THE SHORELINE AND INLAND THIS AFTERNOON. ALL SHOULD BE AWARE THAT WATERSPOUTS COULD FORM ESPECIALLY THIS MORNING. SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH TODAY WITH HIGHER COVERAGE GENERALLY ALONG AND SOUTHEAST OF INTERSTATE 65. SOME OF THE STRONGER THUNDERSTORMS COULD CONTAIN BRIEF STRONG WIND GUSTS FROM 35 TO 45 MPH...FREQUENT LIGHTNING AND VERY HEAVY RAIN. OVER THE WATER SEA CONDITIONS IN THE STRONG WIND WOULD BE HIGHER AND STEEPER THAN NORMAL. THE SHOWERS AND STORMS WILL DECREASE TONIGHT OVER LAND...BUT REMAIN MORE NUMEROUS OVER THE GULF. RISK OF SEVERE WEATHER IS NOT EXPECTED...BUT THERE IS A MODERATE RISK OF WET MICROBURSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE TROPICAL WAVE WILL MOVE WEST NORTHWEST OVER THE GULF SUNDAY BRINGING A DEEP LAYER OF WATER VAPOR TO THE NORTHERN GULF COAST. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR SUNDAY THROUGH MONDAY. WITH THE RISK OF BRIEF STRONG WIND GUSTS IN STORMS COMES LOCALLY HEAVY RAINS. AREAS OF POOR DRAINAGE COULD EXPERIENCE LOCALIZED FLOODING PROBLEMS. A MODERATE RISK OF RIP CURRENTS IS EXPECTED ON SUNDAY. SHOWERS AND THUNDERSTORMS WILL INCREASE IN THE DAYTIME DECREASE AT NIGHT. RISK OF SEVERE WEATHER NOT EXPECTED SUNDAY NOR THEREAFTER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE WEATHER IS NOT EXPECTED THROUGH THE PERIOD.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 5:39 AM CDT | Inland Tropical Storm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 23 hr |
| Aug 16, 5:39 AM CDT | Tropical Storm Warning | MOB | 23 hr | |
| Aug 16, 1:19 PM CDT | Special Marine Warning | MOB | 86 min | |
| Aug 16, 2:46 PM CDT | Marine Weather Statement | MOB | 4 hr | |
| Aug 16, 5:39 AM CDT | Tropical Storm Warning | MOB | 23 hr |
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.